# SDR P5CA9700385

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 37,221 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE AUDIBLE SURGE AND SHUT DOWN, EGT 960 FOR 1 SEC.  RETURNED TO MIA.  FOUND METAL IN 3.5 BLEED INDICATING ENGINE FAILURE.  ENGINE REPLACED PER BOEING MAINTENANCE MANUAL USING POLAR AIR WORK CARD M 7100-002.
